Publications Meetings The Profession Membership Programs Math Samplings Policy & Advocacy In the News About the AMS
   
Mobile Device Pairing
Green Open Access
Transactions of the American Mathematical Society
Transactions of the American Mathematical Society
ISSN 1088-6850(online) ISSN 0002-9947(print)

 

Self adjoint function spaces on Riemannian symmetric manifolds


Author: Joseph A. Wolf
Journal: Trans. Amer. Math. Soc. 113 (1964), 299-315
MSC: Primary 22.70; Secondary 22.65
MathSciNet review: 0170982
Full-text PDF Free Access

References | Similar Articles | Additional Information

References [Enhancements On Off] (What's this?)

  • [1] É. Cartan, Sur une classe rémarquable d'espaces de Riemann, Bull. Soc. Math. France 54 (1926), 214-264; ibid. 55 (1927), 114-134.
  • [2] -, Sur certaines formes riemanniennes rémarquables des géométries à groupe fondamental simple, Ann. Sci. École Norm Sup. 44 (1927), 345-467.
  • [3] -, Sur la détermination d'un système orthogonal complet dans un espace de Riemann symmétrique clos, Rend. Cire. Mat. Palermo 53 (1929), 1-36.
  • [4] E. B. Dynkin, Maximal subgroups of the classical groups, Trudy Moskov. Mat. Obšč. 1 (1952), 39–166 (Russian). MR 0049903 (14,244d)
  • [5] Sigurđur Helgason, Differential geometry and symmetric spaces, Pure and Applied Mathematics, Vol. XII, Academic Press, New York-London, 1962. MR 0145455 (26 #2986)
  • [6] K. de Leeuw and H. Mirkil, Rotation-invariant algebras on the 𝑛-sphere, Duke Math. J. 30 (1963), 667–672. MR 0155177 (27 #5117)
  • [7] Hsien-Chung Wang, Two-point homogeneous spaces, Ann. of Math. (2) 55 (1952), 177–191. MR 0047345 (13,863a)
  • [8] Joseph A. Wolf, Locally symmetric homogeneous spaces, Comment. Math. Helv. 37 (1962/1963), 65–101. MR 0148012 (26 #5522)
  • [9] Joseph A. Wolf, On locally symmetric spaces of non-negative curvature and certain other locally homogeneous spaces, Comment. Math. Helv. 37 (1962/1963), 266–295. MR 0154228 (27 #4178)

Similar Articles

Retrieve articles in Transactions of the American Mathematical Society with MSC: 22.70, 22.65

Retrieve articles in all journals with MSC: 22.70, 22.65


Additional Information

DOI: http://dx.doi.org/10.1090/S0002-9947-1964-0170982-7
PII: S 0002-9947(1964)0170982-7
Article copyright: © Copyright 1964 American Mathematical Society